# SDR USAA2008112692128

- Difficulty date: November 25, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 34,490 hours, 13,650 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 160 - PHX-LAS - EEL - AFT RECHARGEABLE EMERGENCY FLASHLIGHT HAS DEAD BATTERY.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY.  OPERATIONAL CHECK WAS GOOD.
